# SDR HNAA0400058

- Difficulty date: June 12, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 22,806 hours, 22,883 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Part number: MI5853512
- Part serial: 1907
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WITH WEATHER RADAR ON, GRAPHICS AND WEATHER COMPRESS'S TOWARD CENTER OF RADAR SCREEN.  RETURNED TO FIELD.  REMOVED AND REPLACED INDICATOR, OPS CHECKED GOOD.
